Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am 55 years old and I suffer from high blood pressure. But that is not all unfortunately. Lately, I had problems with anxiety, which I tried to ignore and I managed that for a while but now I have to take meds for it and I have been prescribed with Buspar. Since I did not mention to the doctor that I take Buspar is there a possibility for Buspar to lower the blood pressure?

Loading...

Well, you have to know that you should have mentioned your current health status immediately to your doctor. And I guess you are taking your high blood pressure therapy because that condition would have shown during the examination. Anyway, Buspar should not have any major effect on the blood pressure but in combination with some meds it might raise it significantly.
Reply

Loading...

One of the Side effects from buspar can be high or low blood pressure. Yes, it can lower ur bp. But i would contact ur doctor. It could be something else.
Reply

Loading...